Absolutely safe!!!! Many patients with graves have worse glabellar lines (frown lines) then others and there is no risk of causing a flare up of thyroid eye disease. Botox will make you feel so much better. Best of luck.
There is no interaction with Graves disease. Please proceed with Botox injections. It won't cause a flair up.
I personally do not know that there is any danger in getting Botox just because you have a history of Graves. My wife has Graves disease, and she has been getting Botox for years without complication.
Andrew Campbell, M.D.
Facial Plastic Specialist
Quintessa Aesthetic Centers
Botox is a great and effective procedure and the number one most popular cosmetic procedure being done nation wide. There is no reason that I know of why you would not be able to do Botox with graves. I would double check with your treating endocrinologist to confirm. Best, Dr. Green
Thank you for your question.There are no contraindications to you receiving Botox in your glabellar region
Botox will not reactive Graves disease, so it is safe to use. Botox is a localized treatment that stays in the injected muscle.
Thank you for your question.
I am not aware of any studies that show that it is contraindicted in Graves Disease.
I do not know of any studies that show Botox will cause Graves to become worse. I think it would be fine to use Botox between your eyebrows. At this point perhaps it is time to find another opinion in your area.Good luck!
Botox is typically injected between the eyebrows to decrease the
frowning activity. It may also allow some elevation of the inner part of the
eyebrows. It is definitely not an issue in people with Grave's disease. The
real contraindication is in patients who have myasthenia gravis (disease
causing weakness of the muscles).
Thank you for your question. There is no contraindication with Grave's disease and Botox. Enjoy!